# SDR DALA2022091906203

- Difficulty date: September 17, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767
- Aircraft serial: 29702
- Aircraft time: 84,772 hours, 16,677 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1807 4L DOOR WOULD NOT ARM. CORRECTIVE ACTION: CYCLED DOOR ARMING LEVER SEVERAL TIMES OPS CKS GOOD IAW B764 52-12 A/C OK FOR SVC. (9088364)
